# SDR DXTA2012100805138

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 6,608 hours, 4,163 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50128892
- Part serial: SMAR120045
- Condition: Burned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PERFORMED A NORMAL LANDING. DID NOT BREAK HARD AND DID NOT NOTICE ANY SIGNIFICANT ISSUES WHILE BREAKING.  AFTER STOPPING, SAW A LOT OF SMOKE FROM THE NR 2 BRAKE ASSY.  THE SMOKE STEADILY INCREASED FOR ABOUT 20 MIN.  FIRE DEPT SCOPED THE LT ASSEMBLY AT 229 DEG AND THE RIGHT AT 95 DEG.  INSTALLED REPAIRED BRAKE ASSY PER CMP 32-43-02.
